# SDR MTNA01152014001

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft serial: 208B0043
- Aircraft time: 11,242 hours, 12,974 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2634011
- Condition: Corroded
- Location: Elevator
- Part time: 11,242 hours, 12,974 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN AUTOPILOT PITCH PROBLEM, MAINTENCE DISCOVERED THE ELEVATOR HINGE PLATE HAD LEVEL 3 CORROSION.
